# SDR AALA20130902004

- Difficulty date: September 2, 2013
- Submitted: September 4, 2013
- Operation: Air carrier
- Aircraft: N777AN
- Make and model: Boeing 777223
- Aircraft serial: 29585
- Aircraft time: 59,298 hours, 7,123 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Pin
- Condition: Not Seated
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT COACH EMERGENCY LIGHTS FROM ROWS 39 TO 45 INOPERATIVE.   RESEATED PUSHED BACK PIN AT SEAT ROW 39.  OPERATIONS CHECKED NORMAL.
